# SDR DL73S060277

- Difficulty date: April 13, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- Aircraft time: 62,642 hours, 47,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 492-511 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND IN THE FUSELAGE SKIN IN THE LAP JOINT AT S-14R, BETWEEN BS 492-511.  THE CRACKS WERE REMOVED AND REPAIR DOUBLERS WERE INSTALLED.
